# SDR SIMA201118201

- Difficulty date: June 29, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 2,621 hours, 1,618 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Transmitter
- Part number: 3A2237B
- Part serial: C9243
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3825 THE CREW REPORTED THAT DURING CRUISE THE RECEIVED AN ELEVATOR SPLIT CAUTION MESSAGE. THE CREW FOLLOWED AOM PROCEDURES AND DECLARED AN EMERGENCY.  THE CREW DIVERTED AND LANDED AT THE NEAREST AIRPORT WHICH WAS OMA.  THE AIRCRAFT DID NOT LAND OVERWEIGHT. THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT SIDE POSITION TRANSMITTER IAW CRJ 700 MM CH 27-34-10.  PERFORMED ADJUSTMENT OF ELEVATOR POSITION TRANSMITTER IAW CRJ 700 TEMPORARY REVISION 27-0456 AND TASK 27-34-10-820-801 AND ETN ETA -CR-2700-012.  THE AIRCRAFT WAS RETURNED TO SERVICE.
